Entire functions that share values with their derivatives.
Lu, Feng (2010)
Applied Mathematics E-Notes [electronic only]
Similarity:
Lu, Feng (2010)
Applied Mathematics E-Notes [electronic only]
Similarity:
Sanjib Kumar Datta, Tanmay Biswas, Ahsanul Hoque (2015)
Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica
Similarity:
In this paper we study the comparative growth properties of a composition of entire and meromorphic functions on the basis of the relative order (relative lower order) of Wronskians generated by entire and meromorphic functions.
Meng, Chao (2008)
Applied Mathematics E-Notes [electronic only]
Similarity:
Jianming Qi, Wenjun Yuan, Hongxun Yi (2015)
Annales Polonici Mathematici
Similarity:
In this paper we mainly estimate the hyper-order of an entire function which shares one function with its derivatives. Some examples are given to show that the conclusions are meaningful.
I.N. Baker, J.M. Anderson, J. Clunie (1981)
Mathematische Zeitschrift
Similarity:
Feng Lü, Junfeng Xu, Hongxun Yi (2009)
Annales Polonici Mathematici
Similarity:
We use the theory of normal families to obtain some uniqueness theorems for entire functions, which improve and generalize the related results of Rubel and Yang, and Li and Yi. Some examples are provided to show the sharpness of our results.
Yu, Kit-Wing (2003)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Yang, Lian-Zhong (2005)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Xiao-Min Li, Wen-Li Li, Hong-Xun Yi, Zhi-Tao Wen (2011)
Annales Polonici Mathematici
Similarity:
We deal with uniqueness of entire functions whose difference polynomials share a nonzero polynomial CM, which corresponds to Theorem 2 of I. Laine and C. C. Yang [Proc. Japan Acad. Ser. A 83 (2007), 148-151] and Theorem 1.2 of K. Liu and L. Z. Yang [Arch. Math. 92 (2009), 270-278]. We also deal with uniqueness of entire functions whose difference polynomials share a meromorphic function of a smaller order, improving Theorem 5 of J. L. Zhang [J. Math. Anal. Appl. 367 (2010), 401-408],...
Alois Klíč (1975)
Časopis pro pěstování matematiky
Similarity:
Sheng Li, Zongsheng Gao, Jilong Zhang (2012)
Annales Polonici Mathematici
Similarity:
We investigate the uniqueness of entire functions sharing values or small functions with their derivatives. One of our results gives a necessary condition on the Nevanlinna deficiency of the entire function f sharing one nonzero finite value CM with its derivative f'. Some applications of this result are provided. Finally, we prove some further results on small function sharing.